MathSciNet Relay Station
MathSciNet bibliographic data
MR343585 (49 #8326) 65H05
King, Richard F. A family of fourth order methods for nonlinear equations. SIAM J. Numer. Anal. 10 (1973), 876–879.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement